Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On shots for low vitamin B12 levels, still have extreme tiredness, enervation. Should I get shots more often than once?

Hi There, I was diagnoised with low vitamin b12 levels (deficiency) earlier this year. I was getting shots once a week, and now once a month. I ve still been feeling extremely tired and have no energy most days, which is killing me since I love to workout. I also have Hashimotos, and can t lose weight no matter what I try. The last blood work results I received from my doctor stated that my b12 levels were at 215, which still seems very low to me. Am I right? Should I be getting shots more often then once a month?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Vitamin B12 shot once in a month is sufficient and you can continue this medication as prescribed.
For your weakness, I suggest you to consult the physician again to look for the causes.
Repeat the thyroid profile test if it is not done for long time.
Hope I have answered your query.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor